On the integrability of classical spinor models in two-dimensional space-time

V. E. Zakharov, A. V. Mikhailov

Research output: Contribution to journalArticle

141 Scopus citations

Abstract

Well known classical spinor relativistic-invariant two-dimensional field theory models, including the Gross-Neveu, Vaks-Larkin-Nambu-Jona-Lasinio and some other models, are shown to be integrable by means of the inverse scattering problem method. These models are shown to be naturally connected with the principal chiral fields on the symplectic, unitary and orthogonal Lie groups. The respective technique for construction of the soliton-like solutions is developed.

Original languageEnglish (US)
Pages (from-to)21-40
Number of pages20
JournalCommunications in Mathematical Physics
Volume74
Issue number1
DOIs
StatePublished - Feb 1 1980
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the integrability of classical spinor models in two-dimensional space-time'. Together they form a unique fingerprint.

  • Cite this